MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0300-2977(98)00065-5

Медицинская библиотека · The Netherlands journal of medicine · 1998

Fever or a soar throat after start of antithyroidal drugs? A medical emergency.

Roeloffzen W W, Verhaegh J J, van Poelgeest A E, Gansevoort R T

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe two patients who developed granulocytopenia (granulocyte count < 1.0 x 10(9)/1) after treatment with antithyroid drugs. Although, perhaps, an already known side-effect of these drugs, we present these cases in order to stay alert for this serious complication. The first patient developed granulocytopenia upon reinstitution of propylthiouracil after an uncomplicated first course of ATD-treatment. In the second case we report the use of granulocyte colony-stimulating factor (G-CSF) for treatment of a patient with methimazole-induced granulocytopenia. Furthermore, we discuss current concepts concerning pathophysiology, prevention and therapy.

Для цитирования: Roeloffzen W W, Verhaegh J J, van Poelgeest A E, Gansevoort R T. Fever or a soar throat after start of antithyroidal drugs? A medical emergency.. The Netherlands journal of medicine. 1998. DOI: 10.1016/s0300-2977(98)00065-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.